# SDR DHL2004721002

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR LIGHT ILLUMINATED UPON LANDING.  LUBED DOOR INDICATION SWITCH ON FORWARD ENTRY, AND CYCLED DOOR SEVERAL TIMES IAW M/M 52-11-01.  NO ABNORMAL INDICATIONS NOTED.
